Advanced Search
MyIDEAS: Login to save this article or follow this journal

Stochastic Cooperative Games: Superadditivity, Convexity, and Certainty Equivalents


Author Info

  • Suijs, Jeroen
  • Borm, Peter


No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Games and Economic Behavior.

Volume (Year): 27 (1999)
Issue (Month): 2 (May)
Pages: 331-345

as in new window
Handle: RePEc:eee:gamebe:v:27:y:1999:i:2:p:331-345

Contact details of provider:
Web page:

Related research


Other versions of this item:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Suijs, J.P.M. & De Waegenaere, A.M.B. & Borm, P.E.M., 1998. "Stochastic cooperative games in insurance and reinsurance," Open Access publications from Tilburg University urn:nbn:nl:ui:12-77120, Tilburg University.
  2. Daniel Granot, 1977. "Cooperative Games in Stochastic Characteristic Function Form," Management Science, INFORMS, vol. 23(6), pages 621-630, February.
  3. Suijs, Jeroen & De Waegenaere, Anja & Borm, Peter, 1998. "Stochastic cooperative games in insurance," Insurance: Mathematics and Economics, Elsevier, vol. 22(3), pages 209-228, July.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Borm, Peter & Fiestras-Janeiro, Gloria & Hamers, Herbert & Sanchez, Estela & Voorneveld, Mark, 2002. "On the convexity of games corresponding to sequencing situations with due dates," European Journal of Operational Research, Elsevier, vol. 136(3), pages 616-634, February.
  2. Hendrickx, R.L.P. & Borm, P.E.M. & Timmer, J.B., 2000. "On Convexity for NTU-Games," Discussion Paper 2000-108, Tilburg University, Center for Economic Research.
  3. Stefano Moretti & Fioravante Patrone, 2008. "Transversality of the Shapley value," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 16(1), pages 1-41, July.
  4. Suijs, J.P.M., 1999. "Price Uncertainty in Linear Production Situations," Discussion Paper 1999-91, Tilburg University, Center for Economic Research.
  5. Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000. "Convexity in Stochastic Cooperative Situations," Discussion Paper 2000-04, Tilburg University, Center for Economic Research.
  6. Suijs, J.P.M., 1999. "Insurance Games," Discussion Paper 1999-95, Tilburg University, Center for Economic Research.
  7. Daniela Ambrosino & Vito Fragnelli & Maria Marina, 2006. "Resolving an Insurance Allocation Problem: A Procedural Approach," Social Choice and Welfare, Springer, vol. 26(3), pages 625-643, June.
  8. Fragnelli, Vito & Marina, Maria Erminia, 2003. "A fair procedure in insurance," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 75-85, August.
  9. Timmer, J.B., 2001. "Cooperative Behaviour, Uncertainty and Operations Research," Open Access publications from Tilburg University urn:nbn:nl:ui:12-86973, Tilburg University.
  10. JIMENEZ Edward, 2002. "Unified Game Theory," Computing in Economics and Finance 2002 25, Society for Computational Economics.
  11. D. Bauso & J. Timmer, 2009. "Robust dynamic cooperative games," International Journal of Game Theory, Springer, vol. 38(1), pages 23-36, March.
  12. Suijs, Jeroen, 2003. "Cost allocation in spanning network enterprises with stochastic connection costs," Games and Economic Behavior, Elsevier, vol. 42(1), pages 156-171, January.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:27:y:1999:i:2:p:331-345. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.